# SDR USAA20090512SB079

- Difficulty date: May 11, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, EN ROUTE FROM RDU TO CLT, THE PILOT REPORTED THE PATHWAY FLOODLIGHTS ON LOWER PART OF OVERHEAD BINS (CONTROLLED BY SWITCH IN REAR GALLEY) COME ON INTERMITTENTLY (FOR A MINUTE OR SO) WITHOUT ANY CHANGE OF AIRCRAFT POWER SOURCE.  CLT MAINTENANCE PERFORMED OPERATIONAL CHECK PER MM 33-51-02-715-001.  OPERATIONAL CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.
